I have a laundry list of major things going on and I’m trying to figure out which 1 or 2 is hitting me the hardest in terms of fatigue and feeling generally lousy. I have a few cardiovascular issues that I know about, among them a small aneurysm on my ascending aorta, autonomic neuropathy, mild aortic stenosis, and mild left ventricular failure. Recently, my heart rate has dropped from about 70 beats/min to about 55. I’m correspondingly tired and my exercise tolerance is down. Per the pharmacist and the cardiologist it may be a drug reaction, either hydroxychloroquine or duloxetine (both recent) or both or maybe the stenosis is just getting worse along with the left ventricular function. I guess that there’s a question here somewhere. Has anybody had somewhat sudden bradycardia tied to either or these drugs or to stenosis? The cardiologists seems to think that I’m asymptomatic which is peculiar since I am clearly taking a hit.
Liked by Teresa, Volunteer Mentor